# SDR SWAA2022020851026

- Difficulty date: January 28, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 49,045 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD AFT SCUFF PLATE IS CRACKED. / THRESHOLD PLATE REPAIRED ON RO # 7530065-AOR. PLATE TO BE INSTALLED ON ROUTINE TASK CARDS 753-646-62-01 AND 753-646-63-01.
